# SDR AALA202106089004

- Difficulty date: June 6, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,174 hours, 14,845 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Ball Joint
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON SPIGOT BALL JOINT BROKEN. REPLACED SPIGOT BALL JOINT PER AMM 54-41-400-001.
